# SDR USAA050901

- Difficulty date: July 21, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Engine: Cfmint CFM563B2
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Mlg Beam Attach
- Part time: 40,664 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - AFT SUPPORT FITTING, 1 INCH, CRACKED, FASTENER HOLE AT MLG BEAM ATTACH PT TO AFT SPAR ON AFT SUPPORT FITTING UP CHRD.  REPAIR OF FITTING INCLUDED REAMING OF DISCREP HOLE, SHIMMING IAW EA.  (K)
